Binomial approximation of Brownian motion and its maximum
Motivated by some typical option pricing problems, we study how to estimate quantities of the form by replacing the Brownian motion (Bt)t[greater-or-equal, slanted]0 with a binomial random walk. The approximating term can be explicitly computed, without using any simulation. We investigate the rate of convergence of this approximation method and we study some applications, in particular the case of barrier options.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Volume (Year): 69 (2004)
Issue (Month): 3 (September)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Gobet, Emmanuel, 2000. "Weak approximation of killed diffusion using Euler schemes," Stochastic Processes and their Applications, Elsevier, vol. 87(2), pages 167-197, June.
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:69:y:2004:i:3:p:271-285. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If references are entirely missing, you can add them using this form.